# SDR UIEA2019011702974

- Difficulty date: January 17, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,343 hours, 22,790 cycles
- System (JASC): 7600 · Engine Controls
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"L ENG CONTROL" EICAS MSG AFTER ENG START( PERFORMED BITE CHECK IAW FIM 71-01 FT 811. CLEARED PREVIOUS FAULT DUE TO MAINT. PERFORMED. NO DEFECTS NOTED, AIRCRAFT CLEARED TO CONTINUE "ETOPS" SERVICE   )
